Advertisement

Journal of Mathematical Sciences

, Volume 239, Issue 2, pp 172–184 | Cite as

Stability of Difference Scheme for a Semilinear Differential Algebraic System of Index (k, 0)

  • S. V. Svinina
Article
  • 8 Downloads

We consider a semilinear differential-algebraic system of partial differential equations of index (k, 0). We numerically solve this system by applying the spline-collocation method based on splitting the matrix pencil. The method has high accuracy coinciding with the smallest order of the approximating spline.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. V. Gaidomak, “Boundary value problem for a first-order linear parabolic system,” Comput. Math. Math. Phys. 54, No. 4, 620-630 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    S. V. Gaidomak, “On the stability of an implicit spline collocation difference scheme for linear partial differential algebraic equations,” Comput. Math. Math. Phys. 53, No. 9, 1272-1291 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    S. V. Gaidomak, “The canonical structure of a pencil of degenerate matrix functions.” Russ. Math. 56, No. 2, 19-28 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    S. V. Gaidomak, “Numerical solution of linear differential-algebraic systems of partial differential equations,” Comput. Math. Math. Phys. 55, No. 9, 1501-1514 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    O. A. Oleinik, and T. D. Venttsel’, The first boundary problem and the Cauchy problem for quasilinear equations of parabolic type” [in Russian],. Mat. Sb. 41, 105–128 (1957).Google Scholar
  6. 6.
    B. V. Verbitskii, “A certain global property of matrix-valued functions that depend on several variables” [in Russian], Usp. Mat. Nauk 28, No. 5, 233–234 (1973).Google Scholar
  7. 7.
    B. V. Verbitskii, “On a global property of a matrix-valued function of one variable,” Math. USSR, Sb. 20, 53–65 (1974).CrossRefGoogle Scholar
  8. 8.
    B. V. Verbitskii, “A global property of matrix-valued functions depending on several variables” Soviet Math. (Iz. VUZ) 22, No. 1, 5–12 (1978).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • S. V. Svinina
    • 1
  1. 1.Matrosov Institute for System Dynamics and Control Theory SB RAS 134IrkutskRussia

Personalised recommendations